# SDR DALA2022010308204

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N894DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62776
- Aircraft time: 11,075 hours, 4,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3894 -ATB- DUE TO ELECTRICAL SMELL IN THE COCKPIT.   PERFORMED INSPECTION OF E/E BAY, COCKPIT CIRCUIT BREAKER PANELS, WINDOW HEAT, GRIMES LIGHTS, RADIO PANELS, IFE AND RADAR. ALL NO TROUBLE FOUND. PERFORMED VF FLIGHT. OPS CHECKS GOOD.
